# SDR 06FDEA03133

- Difficulty date: August 29, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00500:  RT WING FIXED L/E BEADED DOUBLER FOUND CRACKED AT XOS 639.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5730-103491,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
